Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Buckling of columns and rearrangements of functions

Author: David C. Barnes
Journal: Quart. Appl. Math. 41 (1983), 169-180
MSC: Primary 73H05; Secondary 73K40
DOI: https://doi.org/10.1090/qam/719503
MathSciNet review: 719503
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73H05, 73K40

Retrieve articles in all journals with MSC: 73H05, 73K40

Additional Information

DOI: https://doi.org/10.1090/qam/719503
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society